# SDR REXA2016032000416

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,354 hours, 17,799 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON SELECTING GEAR UP ON CLIMB OUT, DEPARTURE MASTER WARNING GEAR DISAGREE WITH MASTER WARNING NOSE DOOR OPEN.  NOSE WHEEL INDICATION WAS DOWN & GREEN WITH MAINS BOTH UP & WHITE & NOSE GEAR HANDLE SELECTED UP.  MOTR BUY BACK FAIL REQUIRES BLG SERVICE IAW AMM TASK 12-12-32-610-803 & OLEO CENTERED & EXTENDED PROX SENSOR PX14GA BRACKET REPLACEMENT.  FOUND TOW GUARD COLLAR MOVED UP PUSHING ON THE OLEO CENTERED EXTENDED PROX SENSOR ON THE NOSE LANDING GEAR. TORQUE LINK PROX SENSOR.  PS14GA REMOVED OLEO CENTERED EXTENDED PROX SENSOR WITH BRACKET & INSPECTED, NO DEFECT NOTED.  REINSTALLED BRACKET & RIGGED SENSOR IAW AMM 32-61-05.  PERFORMED GEAR RETRACTION & EXT CHECK IAW AMM 32-61-05.  OPERATIONS CHECKED GOOD IAW NRWC 536464.  SERVICED NOSE STRUT WITH OIL & NITROGEN ON GND IAW AMM 12-12-32.  INSTALLED OLEO CENTERED & EXTENDED PROX SENSOR BRACKET, PN 16215-105 OFF & ON IAW SUBTASK 32-52-01-410-001.  OPERATIONS CHECK OF LANDING GEAR EXTENSION & RETRACTION, OPERATIONS CHECKED GOOD IAW AMM 32-30-00.
